# SDR AALA202201187528

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 27,583 hours, 11,474 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER POWER REDUCTION ON DECENT, MUSTY TYPE OF ODOR WAS NOTICED ON FLIGHT DECK AND AFT CABIN. ODOR DISSIPATED SHORTLY BEFORE LANDING. * (OPEN)
